# SDR UF6A990415

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Damaged
- Location: Bs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FOUND DAMAGE TO SKIN JUST AFT OF THE PRESSURE BULKHEAD AT THE 6 O'CLOCK POSITION.  MAINTENANCE REPAIRED DAMAGE IAW DER REPORT NR 99-064 REVE A.  (M)
